| Catalog Number |
321-07-38 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
As reported, during a procedure on this (b)(6) y/o female patient, the impactor tip broke into two pieces while impacting a trial.All pieces were collected, and no harm came to the patient.There was little to no delay in the surgery.Patient was last known to be in stable condition following the event.Device to return for evaluation.
Additional Manufacturer Narrative
Section h10: (h3) based on historical complaint investigations and the returned device, the fractured humeral liner impactor tip reported was likely the result of a stress riser introduced during impaction, which led to crack initiation, propagation, and ultimate fracture.Additionally, the device may have experienced material degradation if sterilized beyond the recommended parameters listed in the reprocessing instruction which could have led to the observed failure.